# SDR VTZA95125

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 703360948
- Condition: Failure
- Location: Nose Elec Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EWR/IAD - FLT 6422 - DURING TAKEOFF AT 930 HRS ON 4-8-95. ABORTED TAKEOFF DUE TO HEADING COMPARISON FLAG AND CAPTAINS' EADI LOST HEADING DISPLAY WITH HEADING FLAGS.  MAINTENANCE REPLACED THE AHRS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
